MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL; PERIPHERAL IV CATHETERS
Catalog Number 381034
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd iag bc pro global catheter tip not present when catheter was removed.The following information was provided by the initial reporter, translated from italian to english: the garrison was removed due to liquid spillage of infusion.During removal it was evident that the distal portion of the cannula was not present consequence hospitalization (b)(6).The device was implanted in the patient; the patient suffered damage as he underwent a chest ct scan and chest x-ray to identify the residual piece belted; it was the nursing staff who highlighted the problem during the removal of the device; there was no leakage of liquid; medical intervention was necessary; unfortunately, the device has been deleted and i can't supply the lot.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.Based on the limited investigation results, a root cause for the reported incident could not be determined.

Brand Name
BD IAG BC PRO GLOBAL
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21032736
Report Number1710034-2024-01543
Device Sequence Number21121070
Product Code FOZ
UDI-Device Identifier00382903810345
UDI-Public(01)00382903810345
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381034
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date12/29/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown